MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; ELECTRIC POSITIONING CHAIR

PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; ELECTRIC POSITIONING CHAIR
Model Number LC358S
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Injury (2348)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been made available for evaluation at this time.Should the device or further information become available, a follow-up report will then be submitted.
 
Event or Problem Description
Alleges the footrest collapsed on chair causing injury.
 
Additional Manufacturer Narrative
The "patient identifier" was updated.The device has not been made available for evaluation at this time.Should the device or further information become available, a follow-up report will then be submitted.
 
Event or Problem Description
Alleges the footrest collapsed on chair causing injury.
 
Additional Manufacturer Narrative
The device was returned but was inadvertently scrapped prior to evaluation.The provider was given credit and the consumer was refunded.
 
Event or Problem Description
Alleges the footrest collapsed on chair causing injury.
 
Additional Manufacturer Narrative
The device was located and evaluated.The alleged condition (footrest collapse) could not be duplicated.
 
Event or Problem Description
Alleges the footrest collapsed on chair causing injury.

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
ELECTRIC POSITIONING CHAIR
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS
401 york ave
duryea PA 18642
MDR Report Key8403543
Report Number2530130-2019-00022
Device Sequence Number389662
Product Code INO
UDI-Device Identifier00606509400282
UDI-Public00606509400282
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K070950
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberLC358S
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2019
Supplement Date Received by Manufacturer03/07/2019
03/07/2019
03/07/2019
Initial Report FDA Received Date03/08/2019
Supplement Report FDA Received Date03/19/2019
11/19/2019
01/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;